A 50-year-old member asked:
Disclaimer

help! can antibiotics make you feel lethargic?

1 doctor answer
Dr. Ryan Phasouk
17 years experience Family Medicine
Possibly: Some antibiotics can cause patients to become dizzy, fatigued or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription. Always see how you feel while on any medication before you decide to operate any heavy machinery.
Answered on Mar 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
See an ID doctor: You have a potentially very serious medical situation and should not let this progress further without a full detailed evaluation by an infectious dis ... Read More
1
1 thank
A 30-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Doubt it: Without a full review of her history and a physical exam, it is hard to be sure of what is happening. How long ago was she seen ? Was she even seen or ... Read More
A 31-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
Depends on what: surgery and anesthesia was used how long it will stay in your body, whether you were under general or MAC anesthesia. You will be nauseous and letharg ... Read More
1
1 thank
A member asked:
Dr. John Rhoades
47 years experience Family Medicine
Suggest being seen: If there has been that much of change, I would suggest taking her to urgent care or the ER for evaluation.
2
2 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month